MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number VXAK0005
Medical Device Problem Codes Positioning Failure (1158); Device Sensing Problem (2917)
Health Effect - Clinical Codes Hematoma (1884); Pericardial Effusion (3271)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.A separated report for the versacross rf wire is being submitted.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a pericardial effusion (pe) and hematoma occurred.During a watchman implant procedure, a versacross connect laac was selected for use.There was no effusion noted prior to procedure.During pre-procedure transesophageal echocardiogram (tee), the interatrial septum (ias) was noted to be diffusely thick with only a small 0.5-1.0cm thin portion located anteriorly, and the team anticipated that transseptal puncture (tsp) would be challenging.The physician attempted tsp using the watchman trusteer access system (was) with the versacross connect.Multiple attempts were made over 30-40 minutes to obtain a perpendicular tent on the thin portion of the ias.One anterior/mid tsp attempt was performed yet bubbles and the versacross wire remained on the right atrial side, confirming unsuccessful crossing.Once a perpendicular tent position was again visualized (mid in the bicaval view and anterior in short axis), a single radiofrequency (rf) pulse was delivered.No wire or bubbles were visualized in the left atrium (la), although the physician believed the wire crossing on fluoroscopy.The physician advanced the was and versacross dilator.Tee then revealed that the was had crossed the thick ias tissue, extending parallel to and wrapping around the aortic valve (av) but without penetrating through to the valve.The entire system was withdrawn, and patient hemodynamics remained stable.A standard 8.5f versacross system was then opened and used to successfully obtain safe tsp.The watchman closure device was subsequently deployed and implanted without further difficulty.Tee then identified a hematoma at the site where the was and versacross system entered the thick septal tissue, along with a small, stable pe located anteriorly near the av.No intervention was required, and the procedure was concluded.The patient was admitted to the intensive care unit (icu) for overnight observation and remained stable.The patient is expected to fully recover.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field describe event or problem (b5), in section b - adverse event or product problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.A separated report for the versacross dilator is being submitted.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that a pericardial effusion (pe) and hematoma occurred.During a watchman implant procedure, a versacross connect laac was selected for use.There was no effusion noted prior to procedure.During pre-procedure transesophageal echocardiogram (tee), the interatrial septum (ias) was noted to be diffusely thick with only a small 0.5-1.0cm thin portion located anteriorly, and the team anticipated that transseptal puncture (tsp) would be challenging.The physician attempted tsp using the watchman trusteer access system (was) with the versacross connect.Multiple attempts were made over 30-40 minutes to obtain a perpendicular tent on the thin portion of the ias.One anterior/mid tsp attempt was performed yet bubbles and the versacross wire remained on the right atrial side, confirming unsuccessful crossing.Once a perpendicular tent position was again visualized (mid in the bicaval view and anterior in short axis), a single radiofrequency (rf) pulse was delivered.No wire or bubbles were visualized in the left atrium (la), although the physician believed the wire crossing on fluoroscopy.The physician advanced the was and versacross dilator.Tee then revealed that the was had crossed the thick ias tissue, extending parallel to and wrapping around the aortic valve (av) but without penetrating through to the valve.The entire system was withdrawn, and patient hemodynamics remained stable.A standard 8.5f versacross system was then opened and used to successfully obtain safe tsp.The watchman closure device was subsequently deployed and implanted without further difficulty.Tee then identified a hematoma at the site where the was and versacross system entered the thick septal tissue, along with a small, stable pe located anteriorly near the av.No intervention was required, and the procedure was concluded.The patient was admitted to the intensive care unit (icu) for overnight observation and remained stable.The patient is expected to fully recover.The device is not expected to be returned for analysis (disposed).It was further reported that no perforation was noted and the patient remained stable.Act was therapeutic.The patient has been discharged.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23778844
Report Number2124215-2025-90365
Device Sequence Number10117465
Product Code DRE
UDI-Device Identifier00685447010517
UDI-Public(01)00685447010517
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0005
Device Catalogue NumberVXAK0005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexMale
Patient RaceWhite